Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Pricking feeling on the thigh,no signs or red mark. Cause?

hello sir, am a college student from india. Yesterday i went to watch a movie in theatre.i was fine until i came home back. I felt something pricking behind my thy. But there was nothing actually. No identity of a pin prick or something like that. But some kid of pricking feeling that i have till now. Its a feeling that a person has after getting injected by a doctor. But there are no signs not even a red mark in that area. My question is was i actually affected by a pin that is very small in diameter that it leaves no sign but could transmit blood into me or it is simply some king of skin allergy that i am imagining to be a pin prick attack? Even if it is some alergy how can i get the pricking feeling without even some signs at the region of infection? please help me...
Asked On : Wed, 16 May 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

It seems that you may be having either delusion of parasitosis or dysaesthesia of unknown origin. Take fluoxetin 10 mg one morning daily till you feel better. Ant histaminic like levocetirizine may be taken at night. Avoid anxiety and tension.
Wear cotton clothes. Avoid soap bath. You may be improved. Have blood tests to rule out internal diseases. You may consult dermatologist.

I hope you got my answer.


Dr. Ilyas Patel amD
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor